Alert archive / Michigan / Beach Hazards Statements in 2022
Beach Hazards Statement 7, NWS Northern Indiana
NWS Northern Indiana issued this beach hazards statement at Aug 7, 2022, 4:22 PM EDT. It took effect at Aug 8, 2022, 5:00 PM EDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Aug 7, 2022, 4:22 PM EDT (20:22 UTC)
- In effect from
- Aug 8, 2022, 5:00 PM EDT
- Expired
- Aug 9, 2022, 5:00 PM EDT
- In force
- 24 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted.
803 WHUS43 KIWX 072022 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 422 PM EDT Sun Aug 7 2022 INZ003-MIZ077-080430- /O.NEW.KIWX.BH.S.0007.220808T2100Z-220809T1200Z/ La Porte-Berrien- 422 PM EDT Sun Aug 7 2022 /322 PM CDT Sun Aug 7 2022/ ...BEACH HAZARDS STATEMENT IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers will be heavily swamped by waves. * WHERE...In Indiana, La Porte county. In Michigan, Berrien county. * WHEN...From Monday afternoon through Tuesday morning. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. && $$
8 follow-up statements
965 WHUS43 KIWX 080147 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 947 PM EDT Sun Aug 7 2022 INZ003-MIZ077-081000- /O.CON.KIWX.BH.S.0007.220808T2100Z-220809T1200Z/ La Porte-Berrien- 947 PM EDT Sun Aug 7 2022 /847 PM CDT Sun Aug 7 2022/ ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers will be heavily swamped by waves. * WHERE...In Indiana, La Porte county. In Michigan, Berrien county. * WHEN...From Monday afternoon through Tuesday morning. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. && $$
807 WHUS43 KIWX 080808 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 408 AM EDT Mon Aug 8 2022 INZ003-MIZ077-081615- /O.EXT.KIWX.BH.S.0007.220808T2100Z-220809T2100Z/ La Porte-Berrien- 408 AM EDT Mon Aug 8 2022 /308 AM CDT Mon Aug 8 2022/ ...BEACH HAZARDS STATEMENT NOW IN EFFECT FROM THIS AFTERNOON THROUGH TUESDAY AFTERNOON... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers will be heavily swamped by waves. Southwest winds 15 to 25 mph shift northwest 20 to 30 mph this afternoon. North winds 10 to 15 mph Tuesday. Waves building this afternoon to 3 to 5 feet and to 5 to 8 feet overnight. Waves 3 to 5 feet Tuesday, gradually subsiding in the afternoon. * WHERE...In Indiana, La Porte county. In Michigan, Berrien county. * WHEN...From this afternoon through Tuesday afternoon. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. && $$
415 WHUS43 KIWX 081505 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 1105 AM EDT Mon Aug 8 2022 INZ003-MIZ077-082315- /O.CON.KIWX.BH.S.0007.220808T2100Z-220809T2100Z/ La Porte-Berrien- 1105 AM EDT Mon Aug 8 2022 /1005 AM CDT Mon Aug 8 2022/ ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 5 PM EDT /4 PM CDT/ THIS AFTERNOON THROUGH TUESDAY AFTERNOON... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers will be heavily swamped by waves. Southwest winds 15 to 25 mph shift northwest 20 to 30 mph this afternoon. North winds 10 to 15 mph Tuesday. Waves building this afternoon to 3 to 5 feet and to 5 to 8 feet overnight. Waves 3 to 5 feet Tuesday, gradually subsiding in the afternoon. * WHERE...In Indiana, La Porte county. In Michigan, Berrien county. * WHEN...From this afternoon through Tuesday afternoon. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. && $$
358 WHUS43 KIWX 082006 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 406 PM EDT Mon Aug 8 2022 INZ003-MIZ077-090415- /O.CON.KIWX.BH.S.0007.220808T2100Z-220809T2100Z/ La Porte-Berrien- 406 PM EDT Mon Aug 8 2022 /306 PM CDT Mon Aug 8 2022/ ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers will be heavily swamped by waves. Northwest 15 to 25 mph this afternoon. North winds 10 to 15 mph Tuesday. Waves building this afternoon to 3 to 6 feet overnight. Waves 3 to 6 feet Tuesday, gradually subsiding in the afternoon. * WHERE...In Indiana, La Porte county. In Michigan, Berrien county. * WHEN...Through Tuesday afternoon. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. Wear life vests when near the water. && $$ Andersen
984 WHUS43 KIWX 090304 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 1104 PM EDT Mon Aug 8 2022 INZ003-MIZ077-091115- /O.CON.KIWX.BH.S.0007.000000T0000Z-220809T2100Z/ La Porte-Berrien- 1104 PM EDT Mon Aug 8 2022 /1004 PM CDT Mon Aug 8 2022/ ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers will be heavily swamped by waves. North winds 10 to 15 mph Tuesday. Waves building to 3 to 6 feet overnight. Waves 3 to 6 feet Tuesday, gradually subsiding in the afternoon. * WHERE...In Indiana, La Porte county. In Michigan, Berrien county. * WHEN...Through Tuesday afternoon. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. && $$ Andersen
338 WHUS43 KIWX 090755 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 355 AM EDT Tue Aug 9 2022 INZ003-MIZ077-091600- /O.CON.KIWX.BH.S.0007.000000T0000Z-220809T2100Z/ La Porte-Berrien- 355 AM EDT Tue Aug 9 2022 /255 AM CDT Tue Aug 9 2022/ ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS AFTERNOON... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers will be heavily swamped by waves. Waves 3 to 6 feet this morning gradually subsiding this afternoon. * WHERE...In Indiana, La Porte county. In Michigan, Berrien county. * WHEN...Through this afternoon. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. && $$
898 WHUS43 KIWX 091508 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 1108 AM EDT Tue Aug 9 2022 INZ003-MIZ077-092100- /O.CON.KIWX.BH.S.0007.000000T0000Z-220809T2100Z/ La Porte-Berrien- 1108 AM EDT Tue Aug 9 2022 /1008 AM CDT Tue Aug 9 2022/ ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 5 PM EDT /4 PM CDT/ THIS AFTERNOON... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers will be heavily swamped by waves. Waves 2 to 4 feet before gradually subsiding this afternoon. * WHERE...In Indiana, La Porte county. In Michigan, Berrien county. * WHEN...Until 5 PM EDT /4 PM CDT/ this afternoon. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. && $$
006 WHUS43 KIWX 091854 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 254 PM EDT Tue Aug 9 2022 INZ003-MIZ077-092100- /O.CON.KIWX.BH.S.0007.000000T0000Z-220809T2100Z/ La Porte-Berrien- 254 PM EDT Tue Aug 9 2022 /154 PM CDT Tue Aug 9 2022/ ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 5 PM EDT /4 PM CDT/ THIS AFTERNOON... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers will be heavily swamped by waves. Waves 2 to 4 feet and continue to gradually subside through this afternoon. * WHERE...In Indiana, La Porte county. In Michigan, Berrien county. * WHEN...Until 5 PM EDT /4 PM CDT/ this afternoon. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. && $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this beach hazards statement went out at Aug 7, 4:04 PM EDT, 18 minutes earlier.
Area forecast discussion, Aug 7, 4:04 PM EDT, 18 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 404 PM EDT Sun Aug 7 2022 .SYNOPSIS... Issued at 402 PM EDT Sun Aug 7 2022 Chances for showers and thunderstorms will persist through Monday night across the area. Locally heavy rain will be the greatest concern. && .SHORT TERM...(This Evening through Monday Night) Issued at 402 PM EDT Sun Aug 7 2022 Narrow bands of showers and storms have popped here and there in a moderately unstable but poorly sheared environment resulting in mainly very heavy rain given the tropical airmass in place and slow movement of any storms. By in large coverage has been isolated to scattered at best with greatest concentration associated with a MCV working across central portions of the area. At this point main threat will be localized hydro concerns into early evening. In the wake of the MCV further development may be limited with any forcing left to numerous outflow boundaries that will be around the area. Chc pops warranted into the evening with potential uptick on convection overnight into Monday morning possible as several weak disturbances combined with increasing low level jet and continued influx of even richer airmass (PWATs well over 2") all set the stage for increased hydro issues. While many models lean towards the north for greatest chances nearly anywhere could have the threat and just not enough confidence to go higher than chc pops right now. Areas of very heavy rain and localized flooding are a distinct possibility with those areas that experienced heavy rainfall this afternoon at the greatest risk to kick things off. Some discussion took place on issuing a Flood Watch through Monday evening but given the myriad of possibilities and fact that most areas can take an inch or 2 with little issue have opted to hold off for now. Cold front will begin to sweep slowly SE into the area Mon afternoon through Monday night with increased forcing likely to spark off more widespread convection. Depending on impacts from overnight storms, sufficient instability could exist for a low end wind threat from any stronger storms. Greater concern will likely remain with hydro. Backed away some from the cat pops but could need to be re-introduced. && .LONG TERM...(Tuesday through Sunday) Issued at 402 PM EDT Sun Aug 7 2022 Frontal boundary will continue to sink slowly south to start the period. Blend of models has kept pops going a bit longer in the SE areas into Tue night and given lack of real strong wave to continue it's southward push am inclined to think the slower trend is reasonable. Dewpoints will be on the downward trend, highest in the SE (mid to upper 60s) so maintenance of a thunder threat along with locally heavy rain is warranted. More comfortable dewpoints will arrive (60s vs 70s) with dry conditions then dominating likely for much of the period. GFS/EC do still show some shower potential on Thursday with another weak disturbance and front from the north but opted to keep things dry for now. Chances could creep back up again towards the end of the period with the next system. && .AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon) Issued at 127 PM EDT Sun Aug 7 2022 A period of lower flight conditions into MVFR is possible as the chance for showers and thunderstorms increase. The main threat from the thunderstorms would be heavy rain though a brief gust to around 30 or 35 kts cannot be ruled out. Thunderstorms would push through SBN early in the TAF period before reaching FWA between 19 and 21z. Additional chances for thunderstorms also exist after 2z at SBN again with the same threats listed above. FWA would come a couple hours later. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...Fisher SHORT TERM...Fisher LONG TERM...Fisher AVIATION...Roller Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Aug 7, 4:17 PM EDT, 5 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 417 PM EDT Sun Aug 7 2022 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-082030- St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski- Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-Miami- Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Cass MI- St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry- Paulding-Putnam-Van Wert-Allen OH- 417 PM EDT Sun Aug 7 2022 /317 PM CDT Sun Aug 7 2022/ This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...Tonight. Severe weather is not expected, but locally heavy rainfall localized flooding will be possible into the overnight hours. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Scattered thunderstorms are expected at times from Monday to Tuesday night. Severe weather is not expected, but locally heavy rainfall is possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ003-MIZ077-082030- La Porte-Berrien- 417 PM EDT Sun Aug 7 2022 /317 PM CDT Sun Aug 7 2022/ ...BEACH HAZARDS STATEMENT IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for northern Indiana and southwest Michigan. .DAY ONE...Tonight. Severe weather is not expected, but locally heavy rainfall localized flooding will be possible into the overnight hours. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Scattered thunderstorms are expected at times from Monday to Tuesday night. Severe weather is not expected, but locally heavy rainfall is possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LMZ043-046-082030- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 417 PM EDT Sun Aug 7 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM MONDAY TO 8 AM EDT TUESDAY... This Hazardous Weather Outlook is for the nearshore waters of southeastern Lake Michigan. .DAY ONE...Tonight. There are chances for thunderstorms through tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. There are chances for thunderstorms Monday and Monday night.
In the hours before
Special weather statement, Aug 7, 2:38 PM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Northern Indiana
238 PM EDT Sun Aug 7 2022
INZ005-008-016-017-071915-
Whitley IN-Noble IN-Kosciusko IN-Elkhart IN-
238 PM EDT Sun Aug 7 2022
...A strong thunderstorm will impact portions of southeastern
Elkhart, western Noble, northwestern Whitley and northeastern
Kosciusko Counties through 315 PM EDT...
At 237 PM EDT, Doppler radar was tracking a strong thunderstorm near
Syracuse, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
North Webster around 245 PM EDT.
Other locations in the path of this storm include Ligonier.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4150 8548 4122 8554 4134 8590 4147 8586
TIME...MOT...LOC 1837Z 272DEG 15KT 4138 8574
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CRLocal storm report, Aug 7, 2:55 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
255 PM EDT SUN AUG 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HEAVY RAIN 2 W GOSHEN 41.58N 85.87W
08/07/2022 M2.40 INCH ELKHART IN PUBLIC
PUBLIC REPORT FROM TWITTER.
&&
MSLSpecial weather statement, Aug 7, 3:34 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Northern Indiana
334 PM EDT Sun Aug 7 2022
INZ015>017-024-072000-
Wabash IN-Whitley IN-Kosciusko IN-Fulton IN-
334 PM EDT Sun Aug 7 2022
...Strong thunderstorms will impact portions of northern Wabash,
western Whitley, northeastern Fulton and southern Kosciusko Counties
through 400 PM EDT...
At 333 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mentone to near Akron. Movement was east
at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Warsaw and Winona Lake around 350 PM EDT.
Other locations in the path of these storms include North Manchester
and Pierceton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4105 8609 4117 8608 4117 8605 4123 8606
4131 8565 4100 8565
TIME...MOT...LOC 1933Z 263DEG 28KT 4120 8599 4109 8598
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CRSpecial weather statement, Aug 7, 3:55 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Northern Indiana
355 PM EDT Sun Aug 7 2022
INZ004-005-014-016-072045-
Kosciusko IN-St. Joseph IN-Marshall IN-Elkhart IN-
355 PM EDT Sun Aug 7 2022
...A strong thunderstorm will impact portions of southern Elkhart,
southeastern St. Joseph, northern Kosciusko and northeastern Marshall
Counties through 445 PM EDT...
At 355 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bremen, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Nappanee and Wakarusa around 410 PM EDT.
Other locations in the path of this storm include Milford, Goshen,
New Paris and Syracuse.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4141 8565 4133 8565 4124 8613 4152 8631
4168 8588
TIME...MOT...LOC 1955Z 251DEG 22KT 4147 8609
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
AndersenSpecial weather statement, Aug 7, 4:00 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Northern Indiana
400 PM EDT Sun Aug 7 2022
INZ008-016-017-024-025-072030-
Wabash IN-Whitley IN-Noble IN-Huntington IN-Kosciusko IN-
400 PM EDT Sun Aug 7 2022
...A strong thunderstorm will impact portions of northern Wabash,
southwestern Noble, Whitley, northern Huntington and southeastern
Kosciusko Counties through 430 PM EDT...
At 359 PM EDT, Doppler radar was tracking a strong thunderstorm near
North Manchester, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph. Heavy downpours, road ponding
and localized nuisance flooding possible.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Pierceton around 410 PM EDT.
South Whitley around 415 PM EDT.
Other locations in the path of this storm include Columbia City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4102 8595 4104 8595 4104 8600 4125 8595
4137 8546 4093 8540
TIME...MOT...LOC 1959Z 273DEG 26KT 4110 8580
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
AndersenSpecial weather statement, Aug 7, 4:18 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Northern Indiana
418 PM EDT Sun Aug 7 2022
INZ008-017-018-072045-
Whitley IN-Noble IN-Allen IN-
418 PM EDT Sun Aug 7 2022
...A strong thunderstorm will impact portions of northwestern Allen,
southeastern Noble and northeastern Whitley Counties through 445 PM
EDT...
At 416 PM EDT, Doppler radar was tracking a strong thunderstorm over
Columbia City, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph along with heavy downpours. Road
ponding and localized nuisance flooding possible.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Churubusco around 435 PM EDT.
Other locations in the path of this storm include Huntertown.
This includes Interstate 69 in Indiana between mile markers 304 and
308.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4115 8558 4129 8552 4132 8519 4127 8519
4126 8516 4105 8521
TIME...MOT...LOC 2016Z 269DEG 20KT 4119 8548
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
AndersenThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 1:23 PM EDT | Special Weather Statement | IWX | Elkhart | 37 min |
| Aug 7, 1:39 PM EDT | Special Weather Statement | IWX | Elkhart | 36 min |
| Aug 7, 2:15 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, LaPorte, Marshall, Pulaski, Starke | 60 min |
| Aug 7, 2:38 PM EDT | Special Weather Statement | IWX | Kosciusko | 37 min |
| Aug 7, 3:34 PM EDT | Special Weather Statement | IWX | Kosciusko | 26 min |
| Aug 7, 3:55 PM EDT | Special Weather Statement | IWX | Elkhart | 50 min |
| Aug 7, 4:00 PM EDT | Special Weather Statement | IWX | Kosciusko, Whitley | 30 min |
| Aug 7, 4:18 PM EDT | Special Weather Statement | IWX | Whitley | 27 min |
| Aug 7, 4:22 PM EDT | Small Craft Advisory | IWX | 43 hr | |
| Aug 7, 4:29 PM EDT | Special Weather Statement | IWX | Elkhart | 31 min |
| Aug 7, 4:51 PM EDT | Special Weather Statement | IWX | Grant | 24 min |
| Aug 7, 5:00 PM EDT | Special Weather Statement | IWX | Jay | 30 min |
Nearby
Beach Hazards Statements in Michigan, 2022Beach Hazards Statements in Indiana, 2022Every beach hazards statement in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.